# SDR CA000919011

- Difficulty date: August 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT NR 5737 FROM CVG TO MSN, THE FLIGHT CREW RPORTED: THE RIGHT ENGINE OIL PRESSURE WARNING ILLUMINTED IN FLIGHT. ENGINE WAS SHUT DOWN AS PER QRH PROCEDURE: DECLARED EMERGENCY LANDING AND RETURNED TO THE DEPARTURE AIRPORT. THE LANDING WAS UNEVENTFUL. MAINTENANCE REPLENISHED THE OIL SYSTEM. T/S ONGOING.
